# SDR CHQA200900219

- Difficulty date: October 10, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N265SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145226
- Aircraft time: 24,159 hours, 19,183 cycles
- Engine: Allsn AE3007A
- Engine time: 17,829 hours, 15,590 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE MAIN DOOR EMERGENCY EXIT LIGHT WOULD NOT ILLUMINATE.  MAINTENANCE REPLACED THE NR 1 EMERGENCY LIGHT POWER INVERTER, AND THE EMERGENCY LIGHTS OPERATED NORMALLY.
